Luboš Pick

From MaRDI portal
Revision as of 13:44, 11 December 2023 by AuthorDisambiguator (talk | contribs) (AuthorDisambiguator moved page Luboš Pick to Luboš Pick: Duplicate)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:365175

Available identifiers

zbMath Open pick.lubosWikidataQ95231234 ScholiaQ95231234MaRDI QIDQ365175

List of research outcomes





PublicationDate of PublicationType
On the modulus of continuity of fractional Orlicz-Sobolev functions2025-01-23Paper
Higher-order Sobolev embeddings into spaces of Campanato and Morrey type2024-12-09Paper
On fractional Orlicz‑Sobolev spaces2023-11-17Paper
Optimality problems in Orlicz spaces2023-10-11Paper
Weighted inequalities for discrete iterated kernel operators2023-10-09Paper
https://portal.mardi4nfdi.de/entity/Q61330562023-08-17Paper
Optimal Sobolev embeddings for the Ornstein-Uhlenbeck operator2023-04-19Paper
Boundedness of functions in fractional Orlicz-Sobolev spaces2023-03-24Paper
Embeddings between generalized weighted Lorentz spaces2022-10-24Paper
Weighted inequalities involving Hardy and Copson operators2022-10-21Paper
Optimal Sobolev embeddings for the Ornstein-Uhlenbeck operator2022-09-28Paper
Reduction principle for Gaussian \(K\)-inequality2022-09-14Paper
Boundedness of functions in fractional Orlicz-Sobolev spaces2022-07-21Paper
Compactness of Sobolev embeddings and decay of norms2022-05-17Paper
Weighted inequalities for a superposition of the copson operator and the Hardy operator2022-03-24Paper
On the Existence of Extremals for Moser-Type Inequalities in Gauss Space2022-03-02Paper
Weighted inequalities involving Hardy and Copson operators2022-03-01Paper
Sharp exponential inequalities for the Ornstein-Uhlenbeck operator2021-10-22Paper
The two-weight Hardy inequality: a new elementary and universal proof2021-09-30Paper
Maximal non-compactness of Sobolev embeddings2021-08-31Paper
On the limit as \(s\to 1^-\) of possibly non-separable fractional Orlicz-Sobolev spaces2021-07-02Paper
On fractional Orlicz-Sobolev spaces2021-06-07Paper
Fractional Orlicz-Sobolev embeddings2021-04-08Paper
On the limit as \(s\rightarrow 0^+\) of fractional Orlicz-Sobolev spaces2021-01-14Paper
Weighted inequalities for discrete iterated Hardy operators2020-10-12Paper
Moser inequalities in Gauss space2020-08-06Paper
Weighted inequalities for iterated Copson integral operators2020-07-14Paper
Sobolev embeddings in Orlicz and Lorentz spaces with measures2020-03-09Paper
Sobolev embeddings, rearrangement-invariant spaces and Frostman measures2020-01-16Paper
Boundedness of classical operators on rearrangement-invariant spaces2019-12-19Paper
https://portal.mardi4nfdi.de/entity/Q52378952019-10-25Paper
Banach algebras of weakly differentiable functions2019-10-23Paper
Sharp Sobolev type embeddings on the entire Euclidean space2018-08-23Paper
Norms supporting the Lebesgue differentiation theorem2017-11-27Paper
Optimal function spaces for the Laplace transform2017-11-02Paper
Embeddings of Lorentz-type spaces involving weighted integral means2017-09-12Paper
Optimality of function spaces in Sobolev embeddings2016-11-15Paper
Optimal Sobolev trace embeddings2016-10-04Paper
https://portal.mardi4nfdi.de/entity/Q27971232016-04-05Paper
Higher-order Sobolev embeddings and isoperimetric inequalities2015-02-13Paper
Interview with Alois Kufner on the occasion of his 80th birthday2015-01-02Paper
Characterization of associate spaces of weighted Lorentz spaces with applications2014-11-06Paper
A sharp iteration principle for higher-order Sobolev embeddings2014-06-30Paper
Marcinkiewicz interpolation theorems for Orlicz and Lorentz gamma spaces2014-03-10Paper
Characterization of a rearrangement-invariant hull of a Besov space via interpolation2013-09-04Paper
https://portal.mardi4nfdi.de/entity/Q49209652013-05-22Paper
Interpolation of uniformly absolutely continuous operators2013-05-13Paper
The one-sided Ap conditions and local maximal operator2012-02-12Paper
Duals of optimal spaces for the Hardy averaging operator2011-11-22Paper
Explicit formulas for optimal rearrangement-invariant norms in Sobolev imbedding inequalities2011-11-18Paper
Function Spaces2011-09-21Paper
On geometric properties of the spaces \(L^{p(x)}\)2011-04-06Paper
Weak estimates cannot be obtained by extrapolation2010-11-19Paper
An optimal endpoint trace embedding2010-08-03Paper
Optimal estimates for the Hardy averaging operator2010-03-10Paper
Weighted Inequalities for Integral and Supremum Operators2010-03-10Paper
Calderon-type theorems for operators of non-standard endpoint behaviour2009-09-15Paper
Optimal Gaussian Sobolev embeddings2009-06-17Paper
Optimal Sobolev imbedding spaces2009-05-04Paper
Optimality of Function Spaces in Sobolev Embeddings2009-03-12Paper
Boundary trace inequalities and rearrangements2008-10-16Paper
https://portal.mardi4nfdi.de/entity/Q35237962008-09-05Paper
Compactness of Sobolev imbeddings involving rearrangement-invariant norms2008-04-29Paper
https://portal.mardi4nfdi.de/entity/Q54482332008-03-20Paper
A reduction theorem for supremum operators2007-09-18Paper
Optimal Sobolev imbeddings2007-04-10Paper
Weighted inequalities for Hardy-type operators involving suprema2006-12-13Paper
Embeddings and Duality Theorems for Weak Classical Lorentz Spaces2006-07-05Paper
Functional properties of rearrangement invariant spaces defined in terms of oscillations2006-01-18Paper
Discretization and anti-discretization of rearrangement-invariant norms2004-10-25Paper
Are generalized Lorentz “spaces” really spaces?2004-09-06Paper
Sobolev embeddings into BMO, VMO, and \(L_{\infty}\)2004-03-28Paper
https://portal.mardi4nfdi.de/entity/Q47887972003-10-28Paper
Sobolev embeddings into spaces of Campanato, Morrey, and Hölder type2003-07-30Paper
An example of a space of \(L^{p(x)}\) on which the Hardy-Littlewood maximal operator is not bounded2003-01-27Paper
On embeddings between classical Lorentz spaces2002-10-27Paper
The sharp Riesz potential estimates in metric spaces2002-08-14Paper
Duality principles and reduction theorems2002-05-21Paper
Real interpolation with logarithmic functors.2002-01-01Paper
An elementary proof of sharp Sobolev embeddings2001-12-10Paper
https://portal.mardi4nfdi.de/entity/Q44874252001-08-28Paper
https://portal.mardi4nfdi.de/entity/Q27076812001-04-03Paper
https://portal.mardi4nfdi.de/entity/Q27076912001-04-03Paper
Optimal Sobolev imbeddings involving rearrangement-invariant quasinorms2001-03-05Paper
On generalized Lorentz-Zygmund spaces2001-03-02Paper
Ridged Domains, Embedding Theorems and Poincaré Inequalities2001-01-01Paper
The Hardy Operator and the Gap Between L and BMO1999-09-27Paper
Good and Bad Measures1998-08-10Paper
https://portal.mardi4nfdi.de/entity/Q31236121997-08-05Paper
Interpolation of Operators on Scales of Generalized Lorentz-Zygmund Spaces1997-07-13Paper
Weighted Hardy and Poincaré Inequalities on Trees1996-04-01Paper
On the geometric mean operator1995-06-25Paper
https://portal.mardi4nfdi.de/entity/Q43250081995-03-06Paper
Characterization to traces of the weighted Sobolev space \(H_{\varepsilon,M}^{1,p}\)1995-01-24Paper
Poincaré and Friedrichs inequalities in abstract Sobolev spaces1994-11-17Paper
https://portal.mardi4nfdi.de/entity/Q42764681994-10-30Paper
Weak and extra-weak type inequalities for the maximal operator and the Hilbert transform1994-10-30Paper
A+ Condition1994-10-13Paper
https://portal.mardi4nfdi.de/entity/Q43072481994-09-27Paper
Several Types of Intermediate Besov-Orlicz Spaces1994-08-25Paper
Two-weight weak and extra-weak type inequalities for the one-sided maximal operator1994-07-13Paper
Errata to: ``\(A_ \infty\) type conditions for generalized measures in \(\mathbb{R}^ 1\)1994-06-16Paper
https://portal.mardi4nfdi.de/entity/Q42844431994-03-24Paper
https://portal.mardi4nfdi.de/entity/Q40266981993-02-21Paper
The Hardy Operator, L and BMO1993-01-01Paper
\(A_ \infty\) type conditions for general measures in \(R^ 1\)1992-10-05Paper
On imbeddings between weighted Orlicz spaces1992-09-26Paper
Two-weight weak type maximal inequalities in Orlicz classes1992-06-27Paper
https://portal.mardi4nfdi.de/entity/Q39759461992-06-26Paper
https://portal.mardi4nfdi.de/entity/Q39721901992-06-25Paper
Imbedding Theorems for Weighted Orlicz-Sobolev Spaces1992-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38110241988-01-01Paper
On the modulus of continuity of fractional Orlicz-Sobolev functionsN/APaper
Maximal noncompactness of limiting Sobolev embeddingsN/APaper
Maximal noncompactness of embeddings into Marcinkiewicz spacesN/APaper
Higher-order Sobolev embeddings into spaces of Campanato and Morrey typeN/APaper

Research outcomes over time

This page was built for person: Luboš Pick